# SDR GLBA20110420J

- Difficulty date: April 19, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 28,772 hours, 40,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500 S4-5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE CARGO DOOR FUSELAGE FRAME AT FS 500 AND STRINGERS 4L & 5L CRACKED AT THE STRUT MOUNT UPPER IB NUTPLATE AREA, .65" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-027. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
